# SDR 2000UALA00575

- Difficulty date: September 11, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N1854U
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 69,051 hours, 14,692 cycles
- Engine: Ge CF650C2
- Engine time: 64,206 hours, 15,808 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90 KTS ACCOUNT NR 1 ENG PROBLEM.  *S/D*  ENG FAILURE LIGHT ON.  FOUND NR 1 ENGINE HI-STAGE BLEED VALVE CLAMP BLOWN OFF AT DUCT TO HIGH STAGE VALVE INTERFACE.  EXTENSIVE DAMAGE TO SURROUNDING AREA REVERSER BLANKETS.  ATTACH CLAMP WAS INSTALLED INCORRECTLY DUE TO ALIGNMENT FINGER INTERFERENCE.  MAINTENANCE ERROR BY GE ON-WING SUPPORT.  CORRECTLY INSTALLED CLAMP AND REPAIRED ALL RESULTANT DAMAGE.
